# SDR SWAA2022120979931

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,470 hours, 8,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY EXIT LIGHT INOP @ R2 DOOR.  REPLACED THE LAMP IN THE EMERGENCY LIGHT IAW AMM 33-51-04.
